MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER

BOSTON SCIENTIFIC CORPORATION INTELLANAV STABLEPOINT; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Model Number M004RFSDS96200
Medical Device Problem Codes Restricted Flow rate (1248); Nonstandard Device (1420); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the side port was bent, causing the fluid not properly flowing through the catheter.During an ablation procedure to treat atrial fibrillation, an intellanav stablepoint catheter was selected for use.While connecting the flush to the catheter, a bend in the flush port was observed, causing the fluid not properly flowing through the catheter.The catheter was replaced and the procedure was completed successfully with no patient complications.The device was retained by the customer and will not be returned for analysis.
 
Event or Problem Description
It was reported that the side port was bent, causing the fluid not properly flowing through the catheter.During an ablation procedure to treat atrial fibrillation, an intellanav stablepoint catheter was selected for use.While connecting the flush to the catheter, a bend in the flush port was observed, causing the fluid not properly flowing through the catheter.The catheter was replaced and the procedure was completed successfully with no patient complications.The device was retained by the customer and will not be returned for analysis.**additional information received on february 04, 2026** no error messages were displayed, as the issue occurred before the catheter entered the patient's body during the initial flushing process.The flush rate was 60 ml per minute and was stopped immediately once the problem was identified.
 
Additional Manufacturer Narrative
Block b5 has been updated with additional information received on february 04, 2026 block d4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other specific product information.If additional details become available, a supplemental report will be submitted.It was indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.

Brand Name
INTELLANAV STABLEPOINT
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FLUTTER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
302 parkway, global park
la aurora - heredia
CS  
Manufacturer Contact
mary crawford
4100 hamline avenue north
dc a330
saint paul, MN 55112
6514400979
MDR Report Key24211309
Report Number2124215-2026-05300
Device Sequence Number5458499
Product Code OAD
UDI-Device Identifier08714729992233
UDI-Public(01)08714729992233
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P150005
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM004RFSDS96200
Device Catalogue NumberM004RFSDS96200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/08/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/29/2026
Supplement Report FDA Received Date02/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown